1. This site uses cookies. By continuing to use this site, you are agreeing to our use of cookies. Learn More.
  2. Greetings Guest!!

    In order to combat SPAM on the forums, all users are required to have a minimum of 2 posts before they can submit links in any post or thread.

    Dismiss Notice
  3. Greetings Guest! Tonights Maintenance is complete and the Stratics Community Wiki is now live. Please see this thread for more details.
    Dismiss Notice

Major graphical problem!

Discussion in 'UO Resources' started by Trinny, Nov 6, 2011.

  1. Trinny

    Trinny Guest

    Hi all

    I've been playing UO on my laptop (windows 7) quite happily for about 6-8 months now.

    Today, early in the afternoon I noticed that while playing, the graphics in UO appeared to be vibrating/shimmering. It's really hard to explain but that's the best I can do. It seemed to be in certain small patches also. Once I quit UO, my desktop background would also have the same problem, but would disappear and go back to normal after a couple of minutes.

    I logged on to UO later this evening, to which the same shimmering affect occurred. I logged out, problem persisted on my laptop screen for a couple of minutes then went away.

    I haven't logged into UO for a while now, and so far my laptop is behaving.

    What on earth could this problem be? Any advice would be appreciated.
  2. polanco

    polanco Journeyman
    Stratics Veteran

    Feb 22, 2011
    Likes Received:
    im having the same problem
    its not with the connection, i run fine
    its something with the graphics
    its delaying spell casting and basically reaction time (recall)
    anyone else?
  3. TheVampster

    TheVampster Seasoned Veteran
    Stratics Veteran Stratics Legend

    Mar 20, 2003
    Likes Received:
    I just bought a new computer with Windows 7 (directx 11). Having the same thing happen that you describe. It's really annoying and UO is unplayable, seems to do it alot in places with 2 or more floors. Luna is really bad. I tried updating graphics and that sort of thing and tried adjusting the settings. Can't seem to fix it. Anybody have any ideas to fix?
  4. Raider Red

    Raider Red Seasoned Veteran
    Stratics Veteran

    May 14, 2008
    Likes Received:
    I just came back to UO after break and I get about the same thing but mine seems to "shift" rather than vibrate,mean sometimes the scenery wil shfit about 1/3 tile and be ok for a few minutes and do it again.also running windows 7 ultimate with dx11.funny how I can run another game with better graphics with no problem but uo acts funny.
  5. Adegil

    Adegil Guest

    Mine shrinks then stretches. Then black screen, then pops back fine for about a minute. The game is now unplayable for me. I see this patch went as well as always and they are just as quick to fix issues as always. I'll log into my account again next week and if its still an issue I'm finally done with this stupid ass company.
  6. Gilmour

    Gilmour Certifiable
    Stratics Veteran Stratics Legend

    Nov 19, 2003
    Likes Received:
    With windows 7 and Vista it is recommended to disable "desktop composition" to resolve issues such as this by:

    Right click UO shortcut,
    Select properties
    browse to "Compatibility" tab
    put a tick in "Disable Desktop Composition"